MAUDE Adverse Event Report: CORPORATION STERIS CANADA SYSTEM 1 ENDO

CORPORATION STERIS CANADA SYSTEM 1 ENDO
Model Number 1 ENDO
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Upper Respiratory Tract Irritation (4872)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the system 1 endo.The technician found that the inflatable door seal required replacement.As the inflatable door seal was not operating properly, water with sterilant leaked from the unit's door onto the floor.The technician replaced the inflatable door seal, tested the unit, confirmed it to be operating according to specifications, and returned it to service.A 3-year complaint review confirmed the reported event to be isolated.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a cycle for their system 1 endo, water with sterilant leaked out onto the floor.User facility personnel present in the area experienced "respiratory issues" and went to the emergency department.It is unknown if treatment was administered.

Brand Name
SYSTEM 1 ENDO
Common Device Name
SYSTEM 1 ENDO
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key22103969
Report Number9680353-2025-00023
Device Sequence Number8140496
Product Code MED
UDI-Device Identifier00724995170554
UDI-Public(01)00724995170554(11)220322
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K232914
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1 ENDO
Device Catalogue NumberP6900
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Initial Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown